MAUDE Adverse Event Report: MPRI ACTIVA

MPRI ACTIVA
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that both of the patient's leads were exposed but the patient did not report any symptoms.The hair covered the exposure so the patient did not know it was visible.The factors that may have led to this issue was the rep was told the patient's scalp is very thin.The leads and extensions were explanted and replaced.The issue was resolved.
 
Additional Manufacturer Narrative
Concomitant products: product id: 3387s-40, lot#: va24afn, implanted: (b)(6) 2020, explanted: (b)(6) 2022, product type: lead.Product id: 3708660, serial#: (b)(4), implanted: (b)(6) 2020, explanted: (b)(6) 2022, product type: extension.Product id: 3708660, serial#: (b)(4), implanted: (b)(6) 2020, explanted: (b)(6) 2022, product type: extension.Other relevant device(s) are: product id: 3387s-40, serial/lot #: (b)(4), ubd: 08-oct-2022, udi#: (b)(4); product id: 3708660, serial/lot #: (b)(4), ubd: 08-oct-2024, udi#: (b)(4); product id: 3708660, serial/lot #: (b)(4), ubd: 08-oct-2024, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13334146
Report Number2649622-2022-01617
Device Sequence Number11983359
Product Code PJS
UDI-Device Identifier00643169752290
UDI-Public00643169752290
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA24AFN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date01/24/2022
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale